Canonical subalgebra bases in non-commutative polynomial rings

Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

Abstract

Canonical bases, also called SAGBI bases, for subalgebras of
the non-commutative polynomial ring are investigated. The process of
subalgebra reduction is defined. Methods, including generalizations of
the standard Gröbner bases techniques, are developed for the test whether
bases are canonical, and for the completion procedure of constructing canonical
bases. The special case of homogeneous subalgebras is discussed.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • polynomials, non-commutative polynomial rings, canonical bases, SAGBI bases, subalgebra reduction, Grobner bases, homogeneous subalgebras
Original languageEnglish
Title of host publicationProceedings of the 1998 International Symposium on Symbolic and Algebraic Computation
EditorsOliver Gloor
PublisherAssociation for Computing Machinery (ACM)
Pages140-146
ISBN (Print)1-58113-002-3
Publication statusPublished - 1998
Publication categoryResearch
Peer-reviewedYes
EventProceedings of ISSAC '98. International Symposium on Symbolic and Algebraic Computation - Rostock
Duration: 1998 Aug 131998 Aug 15

Conference

ConferenceProceedings of ISSAC '98. International Symposium on Symbolic and Algebraic Computation
Period1998/08/131998/08/15